MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CANN SC 44MM TITANIUM 4.0; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC. CANN SC 44MM TITANIUM 4.0; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 71101044
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, the surgeon proceeded to insert the 4.0mm cannulated screw and when inserting the screw, it was found that the screw was not going in, therefore the surgeon decided to check on the x-ray image intensifier.It was found that the guidewire went deeper and the screw was the one pushing the guidewire in.He took out the cannulated screw and tested with another guidewire before another attempt.We found that all the guidewire couldn¿t go through the particular cannulated screw.

Brand Name
CANN SC 44MM TITANIUM 4.0
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9902763
Report Number1020279-2020-01092
Device Sequence Number11442528
Product Code KTT
UDI-Device Identifier03596010437310
UDI-Public03596010437310
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K993289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71101044
Device Catalogue Number71101044
Device Lot Number18EM17814
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1